# SDR FDEA201204021254

- Difficulty date: April 2, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792A
- Condition: Corroded
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 45 SEAT TRACK CORRODED BS 1620-1640.  REMOVED CORROSION FROM SEAT TRACK STA 1620-1640.  SEAT TRACK FOUND OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL VII.  R & R SEAT TRACK IAW SRM 53-00-52.  MAJOR REPAIR.
